# SDR ASAA0440132

- Difficulty date: May 23, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- System (JASC): 5246 · Fluid Service Doors
- Part: Access Panel
- Part number: 6545778
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND SCRATCH DAMAGE JUST AFT OF AFT LAVATORY SERVICE PANEL, SCRATCHES WERE BLENDED AND FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-00-01.  REPAIRED SCRATCH/GOUGE AT STAITON 1006/STRINER 25R.  (M)
